# SDR KC8AN237CK

- Difficulty date: July 29, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N237CK
- Make and model: Lear 35A
- Aircraft serial: 237
- Aircraft time: 10,409 hours, 9,422 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 660821610
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CO-PILOT NOTICED A FLASH ON HIS RIGHT SIDE AND HEARD A POPPING NOISE WITH NO SECONDARY INDICATIONS OR LOSS OF POWER.  PILOT LOOKED AT HIS CIRCUIT BREAKER PANEL AND NOTICED SOME ARCING ON THE AC BUSS, TOP ROW CIRCUIT BREAKERS.  CREW RETURNED TO BASE.  MAINTENANCE FOUND THE TOP ROW AC BUSS ELECTROLUMINESENT PANEL ARCED.  ALL OTHER PANELS ON THAT SYSTEM CONTROL WORKED NORMAL.  ELECTROLUMINESENT PANEL WAS REMOVED, CIRCUIT BREAKERS WERE LABELED, AND CO-PILOTS ELECTROLUMINESENT LIGHTING WAS DEFERRED.
